MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUFF,BP,XL ADULT,RANGES 42-48 CM

Medline Industries, LP MEDLINE; CUFF,BP,XL ADULT,RANGES 42-48 CM
Catalog Number MDS9973
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product was "not working properly, goes too tight on the arm and doesn't allow for proper reading on blood pressure monitors.".
 
Additional Manufacturer Narrative
It was reported that the blood pressure cuff was not working properly, goes too tight on the arm and doesn't allow for proper reading on blood pressure monitors; when used on different blood pressure devices, results were always the same, inaccurate and gets too tight.Medline's investigation noted there were no samples or pictures received.The complaint could not be confirmed, and without a sample received it is difficult to determine a true root cause for the reported issue.The division performs quarterly trending on all complaints received, and should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUFF,BP,XL ADULT,RANGES 42-48 CM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50899511
Report Number1417592-2026-51156
Device Sequence Number5829591
Product Code DXQ
UDI-Device Identifier10080196721900
UDI-Public10080196721900
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9973
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown